Glueball masses for the deformed conifold theory



Downloads per month over past year

Cáceres, Elena and Hernández Redondo, Rafael (2001) Glueball masses for the deformed conifold theory. Physics letters B, 504 (1-2). pp. 64-70. ISSN 0370-2693

[thumbnail of HernándezRedondoLIBRE14 PREPRINT.pdf]

Official URL:


We obtain the spectrum of glueball masses for the N = 1 non-conformal cascade theory whose supergravity dual was recently constructed by Klebanov and Strassler. The glueball masses are calculated by solving the supergravity equations of motion for the dilaton and the two-form in the deformed conifold background.

Item Type:Article
Additional Information:

© 2001 Elsevier Science B.V. It is a pleasure to thank Stathis Tompaidis for useful discussions. We also thank Pilar Hernández and Igor Klebanov for correspondence. This research is partly supported by the EC contract no. ERBFMRX-CT96-0090.

Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:45734
Deposited On:09 Mar 2018 09:55
Last Modified:09 Mar 2018 09:55

Origin of downloads

Repository Staff Only: item control page